# SDR REXA2020102600726

- Difficulty date: September 30, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICKPLATE ANGLE IS CORRODED.  REPAIRED CORROSION DAMAGE ON PAX DOOR KICK PLATE ANGLE P/N: SH670-31875-7S BY REMOVING AND REPLACING, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
